# SDR SWAA2013040814508

- Difficulty date: March 28, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 20,489 hours, 12,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER L ANGLE CORRODED AT BS 706, RBL 64.0.  REMOVED AND REPLACED L ANGLE IAW SRM.
